# SDR SIMA0773

- Difficulty date: March 18, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 3621001007
- Part serial: 1130
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4117 - CREW REPORTED THAT THE PITCH TRIM 1 FAILED AT ABOUT 3000 AGL AND 220 KIAS AFTER TAKEOFF.  CREW ALSO NOTED THAT THE STANDY TRIM DID NOT WORK.  MAINTENANCE REMOVED AND REPLACED THE HSCU.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
